Functional Analysis and Its Applications

, Volume 33, Issue 4, pp 310–312

On the diversity of Poincaré mappings for cubic equations with variable coefficients

  • A. A. Panov
Brief Communications

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. A. Pliss, Dokl. akad. Nauk SSSR,127, No. 5, 965–968 (1959).MATHMathSciNetGoogle Scholar
  2. 2.
    A. L. Neto, Invent. Math.,59, No. 2, 67–76 (1980).MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • A. A. Panov

There are no affiliations available

Personalised recommendations